# SDR QXEA2025020300016

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 20,179 hours, 13,345 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Stiff
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ROTATION FLIGHT CONTROL COLUMN REQUIRES EXCESS FORCE TO PITCH UP AND OVERLY STIFF TO GET ROLL INPUT. REMOVED FROM SERVICE. INTERROGATED CMC, NO FAULTS FOUND. PRESSURIZED HYDRAULICS AND CYCLED FLIGHT CONTROLS. ALL FLIGHT CONTROL SURFACE DEFLECTION NORMAL/ NO EXCESSIVE FORCE NOTED. PERFORMED GVI OF AILERON/ELEVATOR FEEL UNITS, NO DEFECTS FOUND. OPS CHECKED FEEL UNITS IAW E175 AMM TASK'S 27-31-03-710-801-A, 27-11-05-710-801-A OPS CHECKS NORMAL. PERFORMED FCS PCU INTEGRITY TEST PER AMM 27-00-00-710-801-A TEST PASSED. PERFORMED HORIZONTAL STABILIZER SYSTEM OPS TEST PER AMM 27-40-00-710-801-A OPS TEST GOOD. PERFORMED GVI OF LH AND RH CONTROL COLUMN DAMPER FLUID LEVEL PER AMM 27-31-02-210-801-A FOUND FLUID LEVEL BOTH LH AND RH REQUIRE SERVICING. SERVICE LH/RH CONTROL COLUMN DAMPERS REF E175 AMM TASK 12-21-16-610-801-A. NFDN. C/W FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
